I’ve just picked up your book. I’m male and will be 50 on my next birthday.
I was diagnosed with Grave’s in 2017. At the time, I was very ill.
I had all the hyperthyroidism symptoms. It took 8 weeks to diagnose, and I got very ill during that time.
I lost 20 kgs (44 pounds) in weight. I had a lack of sleep, tremors, overeating, and increased bowel movements. I also had the sweats. mood swings, sleep deprivation, etc.
I had it all.
I was using a lot of sweeteners.
I used both saccharin and aspartame in drinks, foods, and in the table top form with tea or coffee. When researching what I was doing that could be related to my thyroid overactivity – and I did suspect the sweeteners – I Googled it and I stopped using it immediately.
That’s as far as I went with my suspicion, but I didn’t stop soon enough, and I didn’t detox. The doctor recommended that the cure was oblation of my thyroid. So I took the course of medicine Carbimazole®, and went into remission quite quickly.
I really hope that’s it. I’ve been off the meds for about 18 months now.
Anyway, I’m halfway through your book, and it all seems so familiar to me.
I want to Thank You for sharing your story. I wish that I had read it sooner.
All the best.
PC in Europe
If you want to learn more about the diet sweeteners, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more by joining my Private Inner Circle Membership Program. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/